# SDR 2020FA0000531

- Difficulty date: December 12, 2020
- Submitted: December 12, 2020
- Operation: General aviation
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 64,870 hours, 24,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 843564
- Condition: No Test
- Location: Emergency Lights
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS FOUND THAT EPSU BATTERY FAILED OPERATIONAL TESTING.  BATTERY WAS REMOVED FROM SERVICE.
